Really goofed

Hi

I take my pred at 330-4:00 am

Tonight while cutting pill for my second day of 25 mg dose for my Fri morning dose ( decreases from 30) at 9 pm,

I just TOOK it..

Totally brain fog move.

So thinking it will be a long night, and who knows what tomorrow will hold

I am not sure now how to get back to my 4am time on sat? That time works well for me and I had just started to feel adjusted to the decrease

What a crazy thing to do....

Any thoughts?

Thanks

Gina

9 Replies

oldestnewest
  • I never wake myself up for meds, but usually take them anywhere from 3:30am until 7:30 am and it doesn't seem to make any difference. I think I'd just go back to am (maybe just a little later this first time) . I'm sure the wonderful ladies and gentlemen on this forum who have more experience will weigh in soon.

  • Thanks for reply and agree, only once I set alarm as had something important I had to do in the morning and taking at this time makes my late morning a very functional time

    Other wise its a natural up to either change sweaty clothes ( that had gotten better , but back with a vengenace with off this off dose) and my usual bathroom , time

    Thinking may split next dose ,till back on schedule

    Be well

    Gina

  • This seems to have appeared twice!

  • Hi Pmr pro

    Only message I see is the above. Would love your advice on this.

    Thinking maybe take a little at end of day today friday, say 5 if need and the rest 20 at my usualy 2-4 am sat.

    did sleep though so now wondering if I did take ? or just put back in btle though back to drenched in sweat when woke which had let up by not taking till early am so prob did.

    Could count pills but from breaking have some little pieces . I was at the end of weekly container so no help there . Just too tired to refill last night so just did the one ,which started this whole little mess . Odds are I took them

    Nice to have a safe place to say I really dont clearly remember what I did and know its understood And I am going to fill my weekly now.

    thanks in advance

    Gina

  • No, just realised you had posted the identical message in patient! Where I said

    "... you could take a small amount proportional to the extra number of hours, same as you did last night but say a quarter or a third-ish, whatever is easy to cut.

    ... it's only the same as travelling eat to west and a long day.

    Get a weekly dosette box and do every day's dose at once during the day a week ahead - you're less likely to just pop the pill in your mouth then."

    But you have also answered that.

    Don't worry about it - everyone has done it and no-one has died! Just take a bit extra to carry you over to your 4am preferred dosing time.

  • oh my goodness now i am really flipping my lid .Love both these two sites But usually use this one more. Sorry for doubling up on you.

    Not worried about it harming me just setting me back as was feeling a good rhythm .

    But as I said will stop thinking on it.

  • So you are eileen and pmrpro

    That makes me smile as you are two of my go to people in one...

    sometime post in one sometime the other.This one prob had me baffles so did both.

    They are equally great and supportive.

  • Patient was the only PMRGCA forum 8 years ago - and that is where some ladies met and the movement that started first the NE of England charity and later the national one started.

  • so interesting. so thankful

You may also like...